JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 52
The Dziok-Srivastava Operator and $k-$Uniformly Starlike Functions

    Authors: R. Aghalary, Gh. Azadi,  
    Keywords: Starlike, Convex, Linear operators.  
    Date Received: 04/01/05  
    Date Accepted: 12/04/05  
    Subject Codes:

Primary 30C45; Secondary 30C50.

    Editors: Hari M. Srivastava,  

Inclusion relations for k-uniformly starlike functions under the Dziok-Srivastava operator are established. These results are also extended to k-uniformly convex functions, close-to-convex, and quasi-convex functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login